A cell complex structure for the space of heteroclines for a semilinear parabolic equation.

Robinson, Michael

Electronic Journal of Differential Equations (EJDE) [electronic only] (2009)

  • Volume: 2009, page Paper No. 16, 17 p., electronic only-Paper No. 16, 17 p., electronic only
  • ISSN: 1072-6691

How to cite

top

Robinson, Michael. "A cell complex structure for the space of heteroclines for a semilinear parabolic equation.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2009 (2009): Paper No. 16, 17 p., electronic only-Paper No. 16, 17 p., electronic only. <http://eudml.org/doc/130782>.

@article{Robinson2009,
author = {Robinson, Michael},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {eternal solution; heteroclinic connection; cell complex; semilinear parabolic equation; equilibrium},
language = {eng},
pages = {Paper No. 16, 17 p., electronic only-Paper No. 16, 17 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {A cell complex structure for the space of heteroclines for a semilinear parabolic equation.},
url = {http://eudml.org/doc/130782},
volume = {2009},
year = {2009},
}

TY - JOUR
AU - Robinson, Michael
TI - A cell complex structure for the space of heteroclines for a semilinear parabolic equation.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2009
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2009
SP - Paper No. 16, 17 p., electronic only
EP - Paper No. 16, 17 p., electronic only
LA - eng
KW - eternal solution; heteroclinic connection; cell complex; semilinear parabolic equation; equilibrium
UR - http://eudml.org/doc/130782
ER -

NotesEmbed ?

top

You must be logged in to post comments.